Alert archive / Mississippi / Tornado Warnings in 2025

Tornado Warning 24, NWS Memphis, TN

March 15, 20254 counties in Mississippi

NWS Memphis, TN issued this tornado warning at Mar 15, 2025, 4:17 AM CDT for 4 counties in Mississippi. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 15, 2025, 4:17 AM CDT (09:17 UTC)
Expired
Mar 15, 2025, 5:00 AM CDT
In force
43 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Calhoun County, MS, Chickasaw County, MS, Lafayette County, MS, Pontotoc County, MS

The radar

The Columbus AFB radar (KGWX), 92 km from the middle of the area, began a volume at 09:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 14, 7:34 PM CDTTornado Watch PDSSPC10 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 9.3 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2025-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1678 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2025-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 331 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1678 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1335 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
331 m²/s²
0-3 km storm-relative helicity
465 m²/s²
Significant tornado parameter
3.0
Supercell composite
21.1

Open this sounding in Storm Lab

The text

As transmitted.

489 
WFUS54 KMEG 150917
TORMEG
MSC013-017-071-115-151000-
/O.NEW.KMEG.TO.W.0024.250315T0917Z-250315T1000Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Memphis TN
417 AM CDT Sat Mar 15 2025

The National Weather Service in Memphis has issued a

* Tornado Warning for...
  Southeastern Lafayette County in northwestern Mississippi...
  Northwestern Chickasaw County in northeastern Mississippi...
  Northern Calhoun County in northeastern Mississippi...
  Southwestern Pontotoc County in northeastern Mississippi...

* Until 500 AM CDT.

* At 416 AM CDT, a severe thunderstorm capable of producing a tornado
  was located near Banner, or 13 miles southeast of Water Valley,
  moving east at 35 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Robbs, Banner, Reid, Algoma, Loyd, Ellard, Pannell, Thelma, Bruce,
  Shepherd, Matthews, Skuna, New Houlka, Houlka, Randolph, Sarepta,
  Wallfield, and Pittsboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3393 8950 3414 8950 3429 8906 3397 8898
TIME...MOT...LOC 0916Z 250DEG 30KT 3402 8946 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

CAD
2 follow-up statements
627 
WWUS54 KMEG 150944
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
444 AM CDT Sat Mar 15 2025

MSC013-017-071-115-151000-
/O.CON.KMEG.TO.W.0024.000000T0000Z-250315T1000Z/
Lafayette MS-Chickasaw MS-Calhoun MS-Pontotoc MS-
444 AM CDT Sat Mar 15 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 AM CDT FOR
SOUTHEASTERN LAFAYETTE...NORTHWESTERN CHICKASAW...NORTHEASTERN
CALHOUN AND SOUTHWESTERN PONTOTOC COUNTIES...

At 444 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Randolph, or 15 miles southwest of Pontotoc, moving
east at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Matthews, Robbs, New Houlka, Reid, Algoma, Houlka, Randolph, Sarepta,
Pannell, and Wallfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3399 8930 3418 8937 3429 8906 3401 8899
TIME...MOT...LOC 0944Z 247DEG 30KT 3412 8922 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

CAD
654 
WWUS54 KMEG 150952
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
452 AM CDT Sat Mar 15 2025

MSC013-017-071-115-151001-
/O.EXP.KMEG.TO.W.0024.000000T0000Z-250315T1000Z/
Lafayette MS-Chickasaw MS-Calhoun MS-Pontotoc MS-
452 AM CDT Sat Mar 15 2025

...THE TORNADO WARNING FOR SOUTHEASTERN LAFAYETTE...NORTHWESTERN
CHICKASAW...NORTHEASTERN CALHOUN AND SOUTHWESTERN PONTOTOC COUNTIES
WILL EXPIRE AT 500 AM CDT...

The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 600 AM CDT for northeastern
Mississippi.

&&

LAT...LON 3399 8930 3418 8937 3429 8906 3401 8899
TIME...MOT...LOC 0951Z 250DEG 30KT 3414 8916 

$$

CAD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Mar 15, 12:38 AM CDT, 3 hours 39 minutes earlier. Its key messages:

  • Updated at 1228 AM CDT Sat Mar 15 2025
  • A couple rounds of significant severe weather will affect the Mid-South over the next 30 hours or so. The first round will occur late tonight as a strong surface low approaches the region from the northwest. All hazards are possible including damaging winds, tornadoes, and large hail. A couple of tornadoes could be strong and long-tracked.
  • Another round of severe weather is expected Saturday across north Mississippi and west Tennessee. All severe hazards are expected alongside the threat of flash flooding. Storms will form by late morning and persist through the evening.
  • Dry weather returns to the Mid-South for Sunday through Tuesday. Temperatures will cool on Sunday before warming back into the low to mid 70s by Tuesday.
Area forecast discussion, Mar 15, 12:38 AM CDT, 3 hours 39 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
1238 AM CDT Sat Mar 15 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 1228 AM CDT Sat Mar 15 2025

- A couple rounds of significant severe weather will affect the
  Mid-South over the next 30 hours or so. The first round will
  occur late tonight as a strong surface low approaches the region
  from the northwest. All hazards are possible including damaging
  winds, tornadoes, and large hail. A couple of tornadoes could be
  strong and long-tracked.

- Another round of severe weather is expected Saturday across
  north Mississippi and west Tennessee. All severe hazards are
  expected alongside the threat of flash flooding. Storms will
  form by late morning and persist through the evening.

- Dry weather returns to the Mid-South for Sunday through Tuesday.
  Temperatures will cool on Sunday before warming back into the
  low to mid 70s by Tuesday.

&&

.DISCUSSION...
(This evening through next Thursday)
Issued at 309 PM CDT Fri Mar 14 2025

A weakening line of showers and isolated thunderstorms has moved
into eastern Arkansas over the past hour. This activity was
anchored on a leading shortwave, embedded in the main upper low.
Significant mixing of the boundary layer has occurred this
afternoon, due to a strong low level jet. Dewpoint temperatures
have mixed down into the low to mid 50s with some locations across
northeast Mississippi down into the low to mid 40s. This has kept
the Mid- South capped and instability below 500 J/kg of MLCAPE.
Wind gusts have been hitting wind advisory criteria all afternoon,
with several 40 mph gusts observed over northeast Arkansas.

The moisture field is expected to undergo quite a bit of
moistening this evening, as dewpoints climb into the low to mid 60s
by about 6PM. This coupled with increasing height falls and a
mid-level 80 knot jet, will support severe thunderstorms. The
mode appears to be mixed mode before midnight and could transition
into a broken QLCS across our northern counties with multi-
clusters and supercells down to our south. Nonetheless, a messy
convective regime is anticipated with all hazards possible
including a long-tracked tornado or two.

The latest 18Z HRRR is now resolving the weakening showers over
eastern Arkansas and suggests that new storms will form along the
Mississippi River around 7PM, with another line of storms moving
into northeast Arkansas around 10 or 11PM. The question remains as
to how strong or severe the storms will be early near the
Mississippi River. The better confidence is currently in the
second round later as the instability will be higher, as will the
shear. Nonetheless, large looping hodographs, MLCAPE between 800
and 1500 J/kg, 60 knots of bulk shear, and 0-1 km SRH values
between 175 and 250 m2/s2 will support an all hazards threat.
Severe weather parameters appear to be well-balanced and favorable
to support a long-tracked tornado or two late tonight. Folks
should make their severe weather plans before they go to bed
tonight.

The first round of convection may not end or completely push east
of the Tennessee River as previously alluded to, as several
moving parts will be in play. The main upper low will lift into
the Great Lakes Region by early Saturday morning and may orphan
the convection over west Tennessee as the cold front stalls just
to the west of the Mississippi River. Simultaneously, a neutrally-
tilted longwave trough will dig across the Southern Plains and
push a 100 knot mid-level jet into the region. This will place
central and north central Mississippi beneath the left exit region
of the jet with widespread lift and diffluence available. There
is still some uncertainty as to how far west the threat will be
early Saturday and will largely depend on the location of the cold
front and track of the second surface low. Right now, the severe
threat appears to be as far west as the Mississippi River and over
the majority of west Tennessee and north Mississippi.

The highest confidence for a reloaded atmosphere and significant
severe thunderstorms will be over northeast Mississippi and into
portions of west Tennessee near the Tennessee River. This area is
progged to see as much as 2500 J/kg of SBCAPE build by 18Z with a
surface low tracking along a stalled front near the Mississippi
River. Winds will be sufficiently backed and upper level forcing
will be subtle enough to support discrete supercells. Storm mode
appears to remain rather discrete through late afternoon as
evidenced by several model soundings and deterministic hi-res
guidance. All hazards will be in play and strong long-tracked
tornadoes are anticipated. Additionally, storm motion will be SSW
to NNE, which suggests there could be training of storms from late
morning through early afternoon, along and east of the
Mississippi River. A moderate risk of excessive rainfall was
collaborated today and a flood watch was issued for a large
portion of north Mississippi and west Tennessee. Rainfall totals
will range from 2 to 5 inches with isolated higher amounts. This
will fall on top of the convection that happens overnight, which
could exacerbate the threat.

Storms will finally push east of the Tennessee River around
sundown on Saturday, ending the threat of severe weather.
Below normal temperatures are expected on Sunday as temperatures
struggle to climb out of the 50s areawide. A cold night is on tap
for Sunday as temperatures drop into the 30s. Dry conditions and
moderating temperatures are expected through midweek. Another
shortwave will move into the region by Wednesday with showers and
thunderstorms possible. Models are in general agreement on timing
and low instability right now, but that could change. The pattern
looks to remain active through the long term forecast.

AC3

&&

.AVIATION...
(06Z TAFS)
Issued at 1238 AM CDT Sat Mar 15 2025

Convective coverage expected to increase overnight at TAF sites as
a shortwave moves through the Lower MS Valley. LLWS will persist
overnight outside of convection. Additional showers and
thunderstorms expected late morning into Saturday afternoon as a
secondary shortwave rotates through the region.

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory until 7 AM CDT this morning for ARZ009-018-026>028-
     035-036-048.

MO...Wind Advisory until 7 AM CDT this morning for MOZ113-115.

MS...Flood Watch from 7 AM CDT this morning through late tonight for
     MSZ003>006-009-013>017-021>024.

TN...Wind Advisory until 7 AM CDT this morning for TNZ001>003-019-020-
     048>051-088-089.

     Flood Watch from 7 AM CDT this morning through late tonight for
     TNZ004-021-022-052>055-090>092.

&&

PUBLIC FORECAST...AC3
AVIATION...CJC

In the hours before

Local storm report, Mar 15, 12:58 AM CDT, 3 hours 19 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
1258 AM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1234 AM     Hail             4 SW Jonesboro          35.78N 90.74W
03/15/2025  M1.00 Inch       Craighead          AR   Amateur Radio

&&

JAB
Local storm report, Mar 15, 1:19 AM CDT, 2 hours 58 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
119 AM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0104 AM     Tstm Wnd Dmg     Kennett                 36.24N 90.06W
03/15/2025                   Dunklin            MO   Fire Dept/Rescue

            Power Lines down in Kennett, MO. Possible
            tornado damage.

&&

JAB
Local storm report, Mar 15, 1:29 AM CDT, 2 hours 48 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
129 AM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1227 AM     Tstm Wnd Dmg     1 SSW Paragould         36.04N 90.52W
03/15/2025                   Greene             AR   Emergency Mngr

            Emergency management report of damage to
            homes in the Pruett Chapel area. Possible
            tornado.

&&

JAB
Local storm report, Mar 15, 2:29 AM CDT, 1 hour 48 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
229 AM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0151 AM     Hail             2 N Pascola             36.30N 89.83W
03/15/2025  E1.75 Inch       Pemiscot           MO   Public

&&

JAB
Local storm report, Mar 15, 2:33 AM CDT, 1 hour 44 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
233 AM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0123 AM     Tstm Wnd Dmg     Wardell                 36.35N 89.82W
03/15/2025                   Pemiscot           MO   Public

            Tree down in Wardell, MO. Possible tornado
            damage.

&&

JAB
Local storm report, Mar 15, 3:00 AM CDT, 1 hour 17 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
300 AM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     Non-Tstm Wnd Dmg 1 WNW Paris             36.30N 88.32W
03/15/2025                   Henry              TN   Public

            Multiple fiberoptic lines down in downtown
            Paris, TN. No exact time was given for when
            damage occurred so used approximate time of
            call.

&&

JAB

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 7:52 PM CDTSpecial Weather StatementMEGTate, Tunica38 min
Mar 14, 8:10 PM CDTRiver Flood WarningMEGMonroe5 days
Mar 14, 8:10 PM CDTRiver Flood WarningMEGMonroe4 days
Mar 14, 8:32 PM CDTRiver Flood WarningMEGLowndes, Monroe5 days
Mar 15, 12:24 AM CDTTornado Warning Considerable damage threatMEGCalhoun, Yalobusha66 min
Mar 15, 1:23 AM CDTTornado WarningMEGCalhoun, Chickasaw, Pontotoc52 min
Mar 15, 2:10 AM CDTTornado WarningMEGChickasaw, Itawamba, Lee, Monroe50 min
Mar 15, 2:17 AM CDTAreal Flood AdvisoryMEGCalhoun, Chickasaw, Pontotoc, Yalobusha118 min
Mar 15, 2:59 AM CDTTornado WarningMEGItawamba16 min
Mar 15, 3:24 AM CDTAreal Flood AdvisoryMEGChickasaw, Itawamba, Lee, Monroe, Pontotoc111 min
Mar 15, 6:31 AM CDTSevere Thunderstorm WarningMEGBenton, DeSoto, Lafayette, Marshall, Panola, Tate44 min
Mar 15, 6:36 AM CDTSevere Thunderstorm WarningMEGAlcorn23 min
Mar 15, 6:40 AM CDTTornado WarningMEGBenton, Lafayette, Marshall, Tate50 min
Mar 15, 6:48 AM CDTSevere Thunderstorm WarningMEGCoahoma, DeSoto, Lafayette, Panola, Quitman, Tallahatchie and 2 more42 min
Mar 15, 7:08 AM CDTSevere Thunderstorm WarningMEGBenton, DeSoto, Marshall, Tate, Tippah52 min
Mar 15, 7:11 AM CDTSevere Thunderstorm WarningMEGCoahoma, DeSoto, Lafayette, Panola, Quitman, Tallahatchie and 2 more49 min
Mar 15, 7:51 AM CDTSevere Thunderstorm WarningMEGCoahoma, DeSoto, Panola, Quitman, Tate, Tunica54 min
Mar 15, 7:53 AM CDTSevere Thunderstorm WarningMEGBenton, DeSoto, Marshall, Tate52 min
Mar 15, 8:07 AM CDTAreal Flood AdvisoryMEGCoahoma, DeSoto, Panola, Quitman, Tate, Tunica3 hr
Mar 15, 8:22 AM CDTFlash Flood WarningMEGDeSoto, Tate3 hr
Mar 15, 8:31 AM CDTSevere Thunderstorm WarningMEGDeSoto, Tunica44 min
Mar 15, 8:35 AM CDTSevere Thunderstorm WarningMEGCoahoma, DeSoto, Marshall, Panola, Quitman, Tate and 1 more40 min
Mar 15, 8:38 AM CDTSevere Thunderstorm WarningMEGBenton, DeSoto, Marshall52 min
Mar 15, 9:04 AM CDTAreal Flood AdvisoryMEGBenton, DeSoto, Marshall3 hr
Mar 15, 10:15 AM CDTSevere Thunderstorm WarningMEGPanola, Quitman, Tallahatchie45 min
Mar 15, 10:31 AM CDTSevere Thunderstorm WarningMEGLafayette, Panola, Tallahatchie, Yalobusha44 min
Mar 15, 10:34 AM CDTTornado WarningMEGLafayette, Panola, Tallahatchie, Yalobusha41 min
Mar 15, 10:37 AM CDTFlash Flood WarningMEGDeSoto, Marshall3 hr
Mar 15, 11:13 AM CDTSevere Thunderstorm WarningMEGBenton, Calhoun, Lafayette, Marshall, Pontotoc, Tippah and 2 more47 min
Mar 15, 12:19 PM CDTSevere Thunderstorm WarningMEGCalhoun, Yalobusha41 min
Mar 15, 12:23 PM CDTSevere Thunderstorm WarningMEGChickasaw, Itawamba, Lee, Monroe, Pontotoc52 min
Mar 15, 12:24 PM CDTTornado WarningMEGChickasaw, Itawamba, Lee, Monroe, Pontotoc51 min
Mar 15, 12:31 PM CDTAreal Flood AdvisoryMEGAlcorn, Benton, Calhoun, Lafayette, Marshall, Pontotoc and 3 more3 hr
Mar 15, 12:35 PM CDTRiver Flood WarningMEGTate, Tunica23 hr
Mar 15, 12:41 PM CDTSevere Thunderstorm WarningMEGAlcorn, Lee, Prentiss, Tippah, Tishomingo49 min
Mar 15, 12:55 PM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Lafayette, Pontotoc, Union16 min
Mar 15, 1:02 PM CDTFlash Flood WarningMEGCalhoun, Chickasaw, Lafayette, Lee, Pontotoc, Union and 1 more5 hr
Mar 15, 1:06 PM CDTSevere Thunderstorm WarningMEGChickasaw, Itawamba, Lee, Monroe, Prentiss, Tishomingo39 min
Mar 15, 1:19 PM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Lee, Pontotoc41 min
Mar 15, 1:19 PM CDTTornado WarningMEGItawamba, Monroe41 min
Mar 15, 1:32 PM CDTTornado WarningMEGChickasaw, Lee, Monroe, Pontotoc12 min
Mar 15, 1:39 PM CDTAreal Flood AdvisoryMEGBenton, DeSoto, Marshall, Tippah3 hr
Mar 15, 1:51 PM CDTSevere Thunderstorm WarningMEGChickasaw, Itawamba, Lee, Monroe39 min
Mar 15, 1:53 PM CDTFlash Flood WarningMEGChickasaw, Itawamba, Lee, Monroe, Prentiss, Tishomingo5 hr
Mar 15, 2:25 PM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Lee, Monroe, Pontotoc50 min
Mar 15, 2:29 PM CDTSevere Thunderstorm WarningMEGItawamba, Monroe31 min
Mar 15, 3:08 PM CDTSevere Thunderstorm WarningMEGAlcorn, Itawamba, Lee, Prentiss, Tishomingo25 min
Mar 15, 3:43 PM CDTRiver Flood WarningMEGCalhoun47 hr
Mar 15, 3:46 PM CDTRiver Flood WarningMEGLee17 hr
Mar 15, 4:12 PM CDTSevere Thunderstorm WarningMEGChickasaw, Itawamba, Lee, Monroe48 min
Mar 15, 5:23 PM CDTFlash Flood WarningMEGChickasaw, Monroe102 min

Nearby

Tornado Warnings in Mississippi, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.